# SDR AALA20150220005

- Difficulty date: January 26, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CARGO LT TRANSITION PANELS.  DAMAGED PANELS WERE REMOVED FROM STATION 727 - 847 & NEW PANELS WERE INSTALLED IAW SRM 53-00-53-2R 5.
